# SDR SWAA2025020382874

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED STA 259.5 STR 8L AT PASSENGER CABIN 2024- 773963 CRACK BRACKET LOCATED STA 259.5 STR 8L AT PASSENGER CABIN<[01] REPLACED BRACKET LOCATED STA 259.5 STR 8L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 DWG 141A0720 SHEET 42 REV -. AND 141A9502 SHEET 1 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED BRACKET LOCATED STA 259.5 STR 8L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 DWG 141A0720 SHEET 42 REV -. AND DWG 141A9502 SHEET 1 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED RII.
